# SDR UALA2013061204007

- Difficulty date: June 10, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 93,421 hours, 14,822 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Condition: Faulty
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PITCHED WAVERING TONE COMING FROM F/O'S SPEAKER.  REPLACED SPEAKER, OPS CHECKED NORMAL AND CHECKED CONNECTION ON AUDIO SELECT PANEL, NO HIGH PITCH NOISED NOTED AT THIS TIME.
